Statins linked to yet another side effect

IAS News 15 January 2013 | 0 Comments

For years now the number of side effects that have been linked to taking statins have been steadily increasing. Those who are taking statins are almost always strongly recommended to take CoQ10 in order to try and counteract these known side effects such as liver and kidney damage, muscle problems as well as cognitive decline in some cases.
Recent reports have shown that statins may increase the chance of suffering from cataracts. 6,400 patients, who were being treated for cataracts, were studied by researchers from the University of Waterloo, in Ontario, Canada, and out of that group 452 had diabetes and 56% of those were also taking a statin drug, and 16% of those without diabetes were also taking statins. Showing that the combination of type two diabetes and statin gave a higher rate of age-related cataracts.
Even though the statistics show that there was a higher rate of statin use with those who were also suffering from diabetes, the risk factors were entirely independent of each other. With older patients having the fastest increased risk of developing cataracts as opposed to a non diabetic patient who wasn’t taking statins. Diabetic patients developed cataracts over 5 and a half years earlier than those who were not diabetic nor were they taking statins.
IAS sells both Can-C which can help with avoiding any aged related cataract issues when taking statins and CoQ10SR which is recommended to be taken with any statin prescription.
We also have an article which may be of interest, Cardiovascular Disease is America’s Number One Killer, which talks about statin use.

Tagged in , ,

Leave a Reply

Copyright © 2013 International AntiAging Systems